# SDR 95ZZZX6698

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: N1045X
- Make and model: Cndair CL6001A11
- Aircraft serial: 1038
- System (JASC): 3418 · Stall Warning System
- Part: Accelerometer
- Part number: 600591997
- Condition: Stuck
- Location: Stall Warning
- Component: Gulton
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UNIT CAUSES FLASHING STALL PROTECT FAIL LIGHT TO ILLUMINATE.  VOLTAGE MEASURED AT 11 VDC, SHOULD BE ZERO MVDC.  UNIT WILL NOT UNSTICK.
